# SDR FDKA2010022200029

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N829MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145228
- Aircraft time: 20,088 hours, 18,524 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FERRY FLIGHT CLE-CLT DIVERTED INTO CVG FOR BLEED 1 LEAK.  REMOVED AND REPLACED O-RINGS AT JCT 1 AND 3, LEAK CHECK GOOD.
